A log-linear multidimensional Rasch model for capture–recapture

Heijden, P. G. M. van der, Hessen, D. J., Pelle, E. . Statistics in Medicine 2016. 35 (4) :622-634

Locate this article in:

Bibtex

@article{CIS-464976,
  Author = {Heijden, P. G. M. van der and Hessen, D. J. and Pelle, E.},
  Title = {A log-linear multidimensional Rasch model for capture–recapture},
  Journal = {Statistics in Medicine},
  Volume = {35},
  Number = {4},
  Year = {2016},
  Pages = {622--634},
  Keywords = {}
}

Similar articles